# SDR UPS01834804

- Difficulty date: January 29, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY.  CHECKED GOOD.
